# SDR HEEA966980

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6300 · Main Rotor Drive System
- Part: Shaft Assy
- Part number: 222044685101
- Condition: Corroded
- Location: M/R Drive
- Part time: 2,976 hours
- Component: 222044006109
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PITS ON I/D OF SHAFT.
